# SDR TWAA9807014

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49231
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 1250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND LIGHT CORROSION AROUND SCREW HOLES IN FLOOR MEMBRANE AT FS 1250, LBL 47 TO LBL 53.  REMOVED CORROSION PER SRM 51-10-3.  REPAIRED PER SRM 53-10 FIG 2.  (X)
